# SDR ASAA2022110740664

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 4,015 hours, 1,206 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 WILL NOT TRANSMIT ON 5547, RECEIVE OK. GROUNDED - YES. C/W TASK B737-9 AMM 23-11-00-730-801, HF COMMUNICATION SYSTEM - SYSTEM TEST, COMM BETWEEN ANOTHER A/C ALL TESTS COMMS NORMAL WITH SAID FREQ. 5547. TRANSMIT AND RECEIVED NORMAL. NO FAULTS FOUND.
